Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gav

Regimen AND retin -a micro

Recommended Posts

Hi All,

Back on the regimen for 2 months after a monumentally bad period. Tried 2 months off the regimen then used retin a. Really bad, large, cystic spots. Wanted to stay in the house etc.

Anyway, does anyone know if retin-a micro can be combined with the regimen? My understanding is that retin-a micro can reduce the pits formed by old spots. I have a lot of these on my chin.

thanks all, fight on

g

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×